# SDR CA120822013

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: 8210137H
- Condition: Damaged
- Location: Propeller
- Part time: 3,903 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED AN ENGINE CHIP LIGHT INDICATION FLICKER ON DESCENT.  ON LANDING AND TAXIING THE INDICATION RETURNED AND REMAINED ON.  MAINTENANCE REMOVED AND CHECKED THE RGB CHIP DETECTOR FOR DEBRIS.  IT WAS FOUND TO HAVE 3 SMALL BALL BEARING MEASURING 0.0380" STUCK TO THE CHIP DETECTOR POLES.  INSPECTION OF SCREENS, ENGINE OIL FILTER, BOTH CHIP DETECTORS AND ENGINE OIL FLUSH WHERE CARRIED OUT. ONLY 4 BALL BEARINGS WERE FOUND ON THE RGB DETECTOR, NO OTHER DEBRIS WAS FOUND. PROP GOVERNOR WAS SUSPECTED AND WAS DISASSEBLED TO ACCOUNT FOR BEARINGS.  CONFIRMED PROP GOVERNOR WAS SOURCE OF BALL BEARINGS.  ALL BEARINGS COULD NOT BE ACCOUNTED FOR.  ENGINE REMOVED FOR OVERHAUL.
